# SDR SWAA2021041964341

- Difficulty date: April 14, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 50,667 hours, 30,273 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Condition: Cracked
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE PACK AFT UPPER ISOLATOR MOUNT CRACKED. / REMOVED AND REPLACED PER SRM 51-40-02.
